manuscripta mathematica

, Volume 113, Issue 1, pp 35–68

Geometric Syzygies of Elliptic Normal Curves and their Secant Varieties

Article

DOI: 10.1007/s00229-003-0421-1

Cite this article as:
Bothmer, HC. & Hulek, K. manuscripta math. (2004) 113: 35. doi:10.1007/s00229-003-0421-1

Abstract.

We show that the linear syzygy spaces of elliptic normal curves, their secant varieties and of bielliptic canonical curves are spanned by geometric syzygies.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  1. 1.Institut für MathematikUniversität HannoverHannoverGermany

Personalised recommendations